I had to terminate my pregnancy in the middle of November.

Patient

Q: I had to terminate my pregnancy thr middle of November last year. Since December I have had symptoms of my period like cravings, mood swings etc. and heavy cramping but no period. Can u pls assist

Doctor

A:   Hi,
Thanks for the query.
I understand your concern.
After termination of pregnancy it will take some time for recurring of menstrual cycles.
This period can vary depending on the gestational age at which abortion occurred, beta hcg levels in the body, blood loss during abortion etc.
Once beta hcg levels come to zero and gonadal hormones start regular function, periods can be expected.
Usually this time period can vary from one to two months in many women.
As you are not having periods since four months, better to get evaluated.
Please do consult your doctor, get examined and go for ultrasound.
With this workup the possible cause of your delayed periods and pain abdomen can be identified and treatment can be planned accordingly.
Take care.

Related Q&A

Q: A lady tried with abortion with 12 pills at week 8, and she still pregnanet with her baby 14 weeks. what is the best ...

Q: A lady pregnant of 8 weeks did an abortion (12 cyctotic pills). The result was alot of bleeding and pieces for one ti...

Q: I had unprotected sex 21 days ago and the woman is pregnant, we both agreed we want abortion. What can we do? The cou...

Q: I had a medical abortion on 6/16. The Sunday following that I started chateal as a form of birth control . For the mo...

Q: My girlfriend had two children in her late twenties. Her second child required an emergency c section. She is now 39....

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews